# SDR AWXA200400330

- Difficulty date: March 30, 2004
- Submitted: March 31, 2004
- Operation: Air carrier
- Aircraft: N627AW
- Make and model: Airbus A320-231
- Aircraft serial: 66
- Aircraft time: 47,216 hours, 21,343 cycles
- System (JASC): 2932 · Hydraulic Pressure Sensor
- Part: Packing
- Part number: NAS16128
- Condition: Burst
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PHL - EMERGENCY LANDING - FLT 0256 - EN ROUTE FROM PHX TO PHL AT CRUISE RECEIVED CLASS 1 MESSAGE FOR GREEN HYDRAULIC SYSTEM RESERVOIR LOW LEVEL, MANUALLY EXTENDED LANDING GEAR AND DECLARED AN EMERGENCY.  MAINTENANCE FOUND HYDRAULIC LEAK IN LEFT WHEEL WELL WHERE PRESSURE SWITCH (10CE1) IS INSTALLED IN MANIFOLD.  REMOVED AND REPLACED O-RING PACKINGS ON FLIGHT CONTROL PRESSURE SWITCH (10CE1), LEAK AND OPERATIONAL CHECKS WERE GOOD.
